American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.19) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] B. C. Carlson. Inequalities for a symmetric elliptic integral . Proc. Amer. Math. Soc. 25 (1970) 698-703. MR 0257412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Carlitz. Some integral formulas for the complete elliptic integrals of the first and second kind . Proc. Amer. Math. Soc. 13 (1962) 913-917. MR 0141799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Bellman and R. Sherman Lehman. The reciprocity formula for multidimensional theta functions . Proc. Amer. Math. Soc. 12 (1961) 954-961. MR 0136775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1